# SDR 2012FA0000186

- Difficulty date: February 1, 2012
- Submitted: April 6, 2012
- Operation: General aviation
- Aircraft: N103NC
- Make and model: Cessna 182S
- Aircraft serial: 18280647
- Engine: Lyc IO540*
- Propeller: Mcauly B3D36C431
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D7298C431
- Part serial: 992390
- Condition: Cracked
- Location: Nr2 Blade Socket
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIQUID PENETRANT INDICATION ON THE EXTERNAL SOCKET ON NR 2 BLADE AT 4 O`CLOCK.  THIS IS NOT A RADIAL INDICATION.  THIS CRACK INDICATION WAS DISCOVERED DURING O/H.  THE PART IS UNAIRWORTHY.  HUB WAS SENT TO MFG FOR DESTRUCTIVE TESTING.
